# SDR CA960529001

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: A72917
- Condition: Kinked
- Location: Aux Tank
- Part time: 1,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS VERY SLOW TO DRAIN FROM AUXILIARY TANK TO MAIN TANK AND SELECTOR VALVE. THE AUXILIARY TANK VENT LINE WAS FOUND KINKED OVER THUS BLOCKING ANY AIR FLOW INTO TANK. THE SUSPECTED CAUSE OF THIS CONDITION WAS THE ROTOR BRAKE ENGAGEMENT CHAIN WHICH APPEARS TO HAVE CAUGHT ON THE LOCK WIRE ATTACHING THE FLEXIBLE VENT TUBE TO THE SOLID VENT FLANGE ON THE TANK. WHEN THE ROTOR BRAKE WAS ENGAGED THE TUBE WAS PULLED INTO THE KINKED POSITION.
